Advertisement

Can I overdose on heartburn medications?

It is possible to overdose on heartburn medication. You should never take more than one dose of your heartburn medication. Too many doses of heartburn medication can result in a drug overdose. If you suspect you have overdosed on heartburn medication, you should contact your doctor or the poison control center right away.

Continue Learning about Medication Overdose and Poisoning

What is the cause of serotonin syndrome?
MediGuardMediGuard
Serotonin syndrome happens when the chemical serotonin accumulates in the body, usually caused by me...
More Answers
How common are prescription painkiller overdoses?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Although many types of prescription drugs are abused, there is currently a growing epidemic of presc...
More Answers
What is serotonin syndrome?
MediGuardMediGuard
Serotonin syndrome is a rare but serious condition caused by too much serotonin in the brain. The sy...
More Answers
What habits can make over-the-counter medicine use unsafe?
HealthyWomenHealthyWomen
Over-the-counter (OTC) medicines can be harmful if misused or not used responsibly. Problems can ari...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.